数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 211)

Filters        
Items/Page:    Sort:
A New Modified Barzilai-Borwein Gradient Method for the Quadratic Minimization Problem [期刊论文]
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2017, 卷号: 172, 期号: 1-1, 页码: 179-186
Zheng, YT;  Zheng, B
View/Download:2/0
 
Cellularity of Some Semigroup Algebras [期刊论文]
BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY, 2017, 卷号: 40, 期号: 1-1, 页码: 215-235
Ji, YD;  Luo, YF
View/Download:2/0
 
Attractors for a class of semi-linear degenerate parabolic equations with critical exponent [期刊论文]
JOURNAL OF EVOLUTION EQUATIONS, 2016, 卷号: 16, 期号: 1-4, 页码: 997-1015
Li, DD;  Sun, CY
View/Download:2/0
 
Cauchy problem for the Laplace equation in a radially symmetric hollow cylinder [期刊论文]
BOUNDARY VALUE PROBLEMS, 2016
Ma, YJ;  Fu, CL
View/Download:3/0
 
On the skewness of order statistics in multiple-outlier PHR models [期刊论文]
METRIKA, 2016, 卷号: 79, 期号: 1-7, 页码: 817-836
Amini-Seresht, E;  Qiao, JF;  Zhang, YY;  Zhao, P
View/Download:3/0
 
A Note on the Strong Edge-coloring of Outerplanar Graphs with Maximum Degree 3 [期刊论文]
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 1-4, 页码: 883-890
Liu, SY;  Zhang, HP;  Lu, HL;  Lin, YQ
View/Download:3/0
 
A time-periodic reaction–diffusion epidemic model with infection period [期刊论文]
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK, 2016, 卷号: 67, 期号: 5
Zhang, Liang;  Wang, Zhi-Cheng
View/Download:7/0
 
A mollification regularization method for identifying the time-dependent heat source problem [期刊论文]
Journal of Engineering Mathematics, 2016, 卷号: 100, 期号: 1, 页码: 67-80
Yang, Fan;  Fu, Chu-Li;  Li, Xiao-Xiao
View/Download:3/0
 
A Weak Galerkin Method with an Over-Relaxed Stabilization for Low Regularity Elliptic Problems [期刊论文]
Journal of Scientific Computing, 2016, 页码: 1-24
Song, Lunji;  Liu, Kaifang;  Zhao, Shan
View/Download:16/0
 
Optimal Bilinear Control of Nonlinear Hartree Equations with Singular Potentials [期刊论文]
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2016, 卷号: 170, 期号: 3, 页码: 756-771
Feng, BH;  Wang, K
View/Download:10/0
 

1 2 3 4 5 6 7 8 9 10 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace